# SDR VNAA2019050811101

- Difficulty date: May 8, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 34,125 hours, 33,981 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140010
- Part serial: 875
- Condition: Failed
- Location: Throttle Sys
- Part time: 32,658 hours, 32,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MX DIVERSION DUE TO RH THRUST REVERSER UNLOCK MSG. EMERGENCY DECLARED AND TRUCKS ROLLED. PLANE LANDED SAFELY AND MX DEFERRED RH THRUST REVERSER. SUPPLEMENTAL INFORMATION. MX REPLACED THE RH THROTTLE GEARBOX AND THROTTLE LOCKOUT SWITCH. OPS CHECK GOOD.
